# SDR QR9R2023052300001

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 3,604 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION THE COPILOT'S HEADREST WAS FOUND TO BE BROKEN. REMOVED AND REPLACED HEADREST ASSEMBLY.
